Feel like I’m in the wrong place
AnonymousJune 13, 2007 at 5:37 pm
:confused: Well, I don’t know how many of you follow(ed) my story.
I’m beginning to think I’m in the wrong place. Nothing has came up abnormal. All of my blood tests, urine tests, MRI’s (3), SEP, 2 EMG’s/NC, spinal tap have came back ‘normal’. Now, we’re all questioning the diagnosis.
I’m so normal, my Neurologist canceled my PE treatment and has stopped treating me. So here I sit unable to walk, freezing feet, tingling pretty much from head to toe as I was 1 week ago. Every episode or relapses (3 of them now) the symptoms have been more intense 🙁 aside from the last one on May 19th when I had a “panic attack”???
We feel like we are on our own now – My 3 little girls and hubby. I’m waiting on the university to call me – what good that will do…just more $$ to be told I’m normal. We’re going to look into natural path and doing our own “research”.
We’re questioning the antibiotic I was put on in March for a UTI – one day before my “GBS” symptoms came on. Cipro. It’s in the fluoroquinolones family. Google fluoroquinolones and the neurological adverse affects are pretty crazy, yet oddly familiar to what I experience…hmmmmmm….
Yes, I’m getting a bit down about all of this and feel lost….things can only get better right!?!?!
Thinking of you all! 😉
AnonymousJune 13, 2007 at 7:06 pm
I wish I had an answer for you, but the only thing I know to say is that you have to be your own advocate when you know there’s something wrong and the doctor’s tell you there isn’t. I went through about eight doctors because some of them told me my CIDP was hopeless. If you have to, I would go thrrough as many doctors as necessary until you find one who can tell you what is wrong, but I know doing that has to depend on your insurance coverage.
I think we would all say to you that you are welcome to stay here with us and talk to us as long as you need us.
AnonymousJune 14, 2007 at 12:06 am
You may end up with a different diagnosis but your not in the wrong place. We are here to help people and sometimes that is how it turns out, we don’t mind. Your part of the “family” now and will always be welcome. I hope things get straightened out for you soon.
AnonymousJune 14, 2007 at 8:55 am
Good morning Becca.
I have found out that very few Drs know or how to treat GBS. One of the things Drs do when they don’t know how to treat a problem is say there is nothing wrong.Your symptoms sound like GBS. As mention do not stop. if you were in Florida my Dr would definatley find out. or she would send you to someone that would help you.Do you have a teaching hospital near you.
We are glad you are here and please let us know what you find out. I have you in my prayers. (Steve)
AnonymousJune 14, 2007 at 1:31 pm
No matter what, you are part of the family. Remember even though doctors spend lots of time studying they are still practicing medicine. They are trying very hard to get it right, but they are still practicing. Hopefully they will get to the bottom of this. You and your family are in my prayers
AnonymousJune 14, 2007 at 2:54 pm
Thanks for the (HUG)!!!! I was just having a rough day yesterday…I’m allowed to have those whether I’m healthy or not, right!?!?
Anyway, I live in Washington State. My Neurologist is referring me to a neurologist @ the University of WA. I know Ken (Kgoodwin) is also from Washington.
Thanks again for your support. Good luck to you 🙂
June 17, 2007 at 7:21 pm
I have had GBS last year and am making a great recovery but when I saw your note about having Cipro the day before a neurlogic episode (thought to be GBS) I had to reply.
I had a person working for me about 4 years ago. He was given Cipro for a cut (to prevent infection from a possible racoon bite). Within 8 hours he was in the hospital halucinating and they thought he was high on Oxyconten. Only thing he had taken was 2 cipro pills as prescribed. No other drugs at all.
He had severe memory problems, was having difficulty talking (reversing words) and had a lot of wierd sensations in his legs. Tingling and he also had problems eating. Certains foods such as fish would cause the symptoms to re-appear. The symptoms persisted for about two years.
There has been some research on the side effects of Cipro on people. Remember the people who took it here in the West Palm Beach area a few years ago when we had the Anthrax attack? The people complained about a lot of memory problems. They blamed it on the Anthrax (which many of them had no symptoms of) but I suspect it was the Cipro.
I know there is a support group on the Internet of people who have had bad reactions to Cipro. You may want to do a search.
Don’t expect any luck getting anyone to admit that there might be a problem with Cipro. My freind had no luck even though he couldn’t work for a couple of years afterwards. They just told him he was crazy. (Think liability.)
Good Luck – let us know.
You must be logged in to reply to this topic.